# SDR USAA060709

- Difficulty date: May 17, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Aircraft time: 72,997 hours, 72,997 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON STRUT FAIRING FWD END CRACKED.  REMOVED & REPLACED ATTACH BRACKET.  PART FABRICATED ON TRAVELER T6/590134 PER SRM 51-40-02, 51-40-05, DEFECT SIZE: 15 INCHES.
